Dynamical Systems

[51] Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs Dynamical Systems Functional Analysis mathscidoc:1908.05001

Anal. PDE, 9, (4), 893-906, 2016
[ Download ] [ 2019-08-22 11:50:25 uploaded by hhuichi ] [ 768 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] Möbius disjointness for analytic skew products

Zhiren Wang Pennsylvania State University

Dynamical Systems mathscidoc:1811.43006

Distinguished Paper Award in 2018

Inventiones Math.
[ Download ] [ 2018-11-26 10:01:56 uploaded by yauawardadmin ] [ 766 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] Fourier coefficients of $\times p$-invariant measures.

Huichi Huang Chongqing University

Dynamical Systems mathscidoc:1908.10011

J. Mod. Dyn., 11, 551-562, 2017
[ Download ] [ 2019-08-22 11:58:41 uploaded by hhuichi ] [ 760 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] The dynamics of conservative peakons in the NLS hierarchy

Stephen C Anco Xiang-Ke Chang Jacek Szmigielski

Dynamical Systems mathscidoc:1912.43178

arXiv preprint arXiv:1711.01429, 2017.11
[ Download ] [ 2019-12-21 11:27:46 uploaded by Xiang_Ke_Chang ] [ 752 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] The dynamics of gas‑bubble formation at saturated conditions in porous media flow

K. Alex Chang Department of Applied Mathematics, National Pingtung University W. Brent Lindquist Department of Mathematics, Texas Tech University

Dynamical Systems Mathematical Physics mathscidoc:2103.11001

[ Download ] [ 2021-03-08 10:21:38 uploaded by puttchang ] [ 738 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Algebraic dynamics of the lifts of Frobenius

Junyi Xie IRMAR,CNRS

Dynamical Systems mathscidoc:1908.01004

Algebra & Number Theory, 2018
[ Download ] [ 2019-08-21 18:33:18 uploaded by xiejunyi ] [ 729 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] Ergodic invariant states and irreducible representations of crossed product $C^∗$-algebras.

Huichi Huang Chongqing University Jianchao Wu PSU

Dynamical Systems Functional Analysis mathscidoc:1908.12003

J. Operator Theory, 78, (1), 159-172, 2017
[ Download ] [ 2019-08-22 11:45:03 uploaded by hhuichi ] [ 724 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] A direct method for evaluating some nice Hankel determinants and proofs of several conjectures

Xiang-Ke Chang Xing-Biao Hu Ying-Nan Zhang

Dynamical Systems mathscidoc:1912.43173

Linear Algebra and its Applications, 438, (5), 2523-2541, 2013.3
[ Download ] [ 2019-12-21 11:27:29 uploaded by Xiang_Ke_Chang ] [ 720 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Partial-skew-orthogonal polynomials and related integrable lattices with Pfaffian tau-functions

Xiang-Ke Chang Yi He Xing-Biao Hu Shi-Hao Li

Dynamical Systems mathscidoc:1912.43164

Communications in Mathematical Physics, 364, (3), 1069-1119, 2018.12
[ Download ] [ 2019-12-21 11:26:59 uploaded by Xiang_Ke_Chang ] [ 713 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Quantifying pluripotency landscape of cell differentiation from scRNA-seq data by continuous birth-death process

Jifan Shi University of Tokyo Tiejun Li Peking University Luonan Chen Chinese Academy of Sciences Kazuyuki Aihara University of Tokyo

Dynamical Systems mathscidoc:1912.11001

PLoS Computational Biology, 15, (11), e1007488, 2019.11
[ Download ] [ 2019-12-17 06:48:42 uploaded by luonanchen ] [ 709 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] On degrees of birational mappings

Serge Cantat Junyi Xie

Dynamical Systems mathscidoc:1908.11002

2018
[ Download ] [ 2019-08-21 18:37:47 uploaded by xiejunyi ] [ 677 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders

Patrick Bernard PSL Research University Vadim Kaloshin University of Maryland at College Park Ke Zhang University of Toronto

Dynamical Systems mathscidoc:1911.43036

Acta Mathematica, 217, (1), 1-79, 2016
[ Download ] [ 2019-11-28 13:27:44 uploaded by actaadmin ] [ 676 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] Dynamical Mordell-Lang conjecture for birational polynomial morphisms on A^2

Junyi Xie IRMAR, CNRS

Dynamical Systems mathscidoc:1908.11001

Math. Ann., 2014
[ Download ] [ 2019-08-21 18:16:48 uploaded by xiejunyi ] [ 671 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] The dynamical Mordell-Lang conjecture for polynomial endomorphisms of the affine plane

Junyi Xie IRMAR, CNRS

Dynamical Systems mathscidoc:1908.01001

Astérisque, 2017
[ Download ] [ 2019-08-21 18:24:51 uploaded by xiejunyi ] [ 664 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Moment modification, multipeakons, and nonisospectral generalizations

Xiang-Ke Chang Xing-Biao Hu Shi-Hao Li

Dynamical Systems mathscidoc:1912.43176

Journal of Differential Equations, 265, (9), 3858-3887, 2018.11
[ Download ] [ 2019-12-21 11:27:38 uploaded by Xiang_Ke_Chang ] [ 663 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] The existence of Zariski dense orbits for polynomial endomorphisms of the affine plane

Junyi Xie IRMAR,CNRS

Dynamical Systems mathscidoc:1908.01003

Compositio Mathematica., 2017
[ Download ] [ 2019-08-21 18:30:41 uploaded by xiejunyi ] [ 661 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] Transitions and anti-integrable limits for multi-hole Sturmian systems and Denjoy counterexamples

Yi-Chiuan Chen Academia Sinica

Dynamical Systems mathscidoc:2104.11003

2019.2
[ Download ] [ 2021-04-20 22:51:25 uploaded by YCChen ] [ 655 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] An application of Pfaffians to multipeakons of the Novikov equation and the finite Toda lattice of BKP type

Xiang-Ke Chang Xing-Biao Hu Shi-Hao Li Jun-Xiao Zhao

Dynamical Systems mathscidoc:1912.43171

Advances in Mathematics, 338, 1077-1118, 2018.11
[ Download ] [ 2019-12-21 11:27:23 uploaded by Xiang_Ke_Chang ] [ 650 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Hausdorff dimension of weighted singular vectors in R^2

Lingmin Liao Universite Paris-Est Creteil Ronggang Shi Fudan University Omri N. Solan Tel Aviv University Nattalie Tamam Tel Aviv University

Dynamical Systems mathscidoc:2203.11001

Journal of the European Mathematical Society, 22, (3), 833-875, 2020.5
[ Download ] [ 2022-03-06 18:52:41 uploaded by ronggang ] [ 640 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Revealing hidden dynamics from time-series data by ODENet

Pipi Hu Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China Wuyue Yang Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China Yi Zhu Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China Liu Hong School of Mathematics, Sun Yat-Sen University, Guangzhou, 510275, China

Dynamical Systems mathscidoc:2204.11001

2020.10
[ Download ] [ 2022-04-22 14:03:42 uploaded by yizhu ] [ 638 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] Building Anosov flows on 3-manifolds

Francois Beguin Christian Bonatti Bin Yu

Dynamical Systems mathscidoc:1907.11001

Best Paper Award in 2019

Geometry and Topology, 21, (3), 1837-1930, 2017.5
[ Download ] [ 2019-07-05 16:30:21 uploaded by binyu1980 ] [ 633 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Lax integrability of the modified Camassa-Holm equation and the concept of peakons

Xiang-Ke Chang Jacek Szmigielski

Dynamical Systems mathscidoc:1912.43168

Journal of Nonlinear Mathematical Physics, 23, (4), 563-572, 2016.10
[ Download ] [ 2019-12-21 11:27:12 uploaded by Xiang_Ke_Chang ] [ 628 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] Equidistribution of expanding translates of curves and Diophantine approximation on matrices

Pengyu Yang ETH Zurich

Dynamical Systems Number Theory mathscidoc:2105.11001

Inventiones Mathematicae, 220, 909-948, 2020.1
[ Download ] [ 2021-05-27 03:36:59 uploaded by baicih123 ] [ 628 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Martin boundary covers Floyd boundary

Ilya Gekhtman Department of Mathematics, Technion-Israeli Institute of Technology, 32000 Haifa, Israel Victor Gerasimov Departamento de Matemática, Universidade Federal de Minas Gerais, Av. Antônio Carlos 6627, Caixa Postal 702, 30161-970 Brasil Leonid Potyagailo UFR de Mathématiques, Université de Lille, 59655 Villeneuve d’Ascq, France Wenyuan Yang Beijing International Center for Mathematical Research, Peking University, Beijing 100871, China

Dynamical Systems Geometric Analysis and Geometric Topology Group Theory and Lie Theory Probability mathscidoc:2203.11005

Inventiones Mathematicae, 223, 759-809, 2021.1
[ Download ] [ 2022-03-17 15:59:04 uploaded by admin ] [ 621 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] Lax integrability and the peakon problem for the modified CamassaHolm equation

Xiang-Ke Chang Jacek Szmigielski

Dynamical Systems mathscidoc:1912.43162

Communications in Mathematical Physics, 358, (1), 295-341, 2018.2
[ Download ] [ 2019-12-21 11:26:53 uploaded by Xiang_Ke_Chang ] [ 618 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved